This topic is now archived and is closed to further replies.

Accutane Just Temporarily While Breaking Out

1 post in this topic

hey guys,

i had moderate acne with some really inflammed spot, so i went on accutane 4 years ago. reached a cumulative dose of ~80mg/kg. Unfortunately after 6 months my skin started to get oilier and i started to breakout again. so i went to my derm for a second round.

this time i took 20mg/day and my skin reacted really really fast compared to the first time. within 2 weeks all my blogged pores became unclogged. The sebum "grains" (the hard yellow sebum like a grain of rice) just fell out of every single pore and i was clear again for 9 months. Then my acne came back. i took it gain for 1 and 1/2 week and the same happened. fast clearing. stayed clear for a year.

I think a 200mg/YEAR (10x 20mg Pills) can keep me clear for a whole year. I am not sure if that's healthy in the long run. what do you guys think about my approach?

Thanks !

Share this post

Link to post
Share on other sites